ABSORBED TWICE AS FAST AS STANDARD IBUPROFEN TABLETS. Nurofen Express is quickly absorbed and designed to break down easily in the body to help relieve pain fast.
STARTS TO GET TO WORK IN 10 MINUTES*
UP TO 8 HOURS LONG LASTING RELIEF WITH A 400MG DOSE.
QUICKLY ABSORBED FOR RAPID RELIEF FROM PAIN.
FASTER, LONGER, STRONGER RELIEF FOR HEADACHES THAN PARACETAMOL – With a 400mg dose versus 1000mg standard paracetamol.
NOTHING REDUCES FEVER FASTER, OR FOR LONGER – Nurofen for children starts to work in just 15 minutes to reduce fever, and provides up to 8 hours fever relief
PROVIDES LONGER LASTING FEVER RELIEF THAN PARACETAMOL – Up to 8 hour fever relief to help your little ones sleep through the night, contains ibuprofen which has anti-inflammatory properties
GENTLE ENOUGH FOR 3 MONTHS PLUS AND WEIGHING OVER 5 KG – A kiss can help children feel better for a moment or two, until we find something longer-lasting
FREE FROM ARTIFICIAL COLOURS AND FLAVOURS – Nurofen for children is specially formulated for little ones and free from sugar, artificial colours, and gluten for your peace of mind
FOR THE RELIEF OF MILD TO MODERATE PAIN – Suitable for relief of fever, teething, relieving cold and flu symptoms, headache and minor aches or sprains
Syringe for accurate and easy dosing
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer, suitable for babies from 3 months and weighing over 5 kg
Nurofen for children 3 months to 9 years strawberry suspension, contains ibuprofen, for pain and fever relief, for children from 3 months and weighing over 5 kg Always read the label. RKT-M-18823
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
✅ SUITABLE for Care homes, Hospitals and Private individuals.
✅ SELF ADJUSTABLE DAY CLOCK – Synchronizing Analogue Clock and Display That Automatically Sets And Adjusts Time, Day, Date, Month And Year. No Accidental Time Changes
✅ FULL READABILITY – No Abbreviated Words To Avoid Misinterpretations. Full Text Display Of Day Names, Dates, Months and Years As Well As AM/PM
✅ SMOOTH CLOCK DESIGN – Designed With Rounded Edges And Without Cord, Makes This Clock Both Beautiful And Safe. No Cable = No Trip Hazard
✅ ADDITIONAL FEATURES – Multilingual With 5 languages: English, French German, Italian and Spanish. Battery Operated: 2 AA batteries (not included). Wall Mount. No Disturbing Back Light
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Dual action formula works with your body to relieve aches and pains and help clear nasal congestion
Up to 8 hours relief/lasts up to 8 hours** refers to ibuprofen
Relieve cold and flu symptoms
Suitable for adults, the elderly and children over 12 years
Nurofen Day and Night Cold and Flu Relief 200 mg/5 mg Tablets; contains ibuprofen and phenylephrine hydrochloride; for cold and flu relief; always read the label-UK/N/1218/0139
For all hair types Cruelty-Free International Suitable for Vegans
Up to 100% Flake Free* Helps to reduce dryness, itchiness and tight scalp associated with dandruff. * visible flakes from a distance of 2 feet; with regular use.
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Quick absorption into the bloodstream to help target the source of pain fast
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Tablets; contains sodium ibuprofen; for pain relief; always read the label – UK/N/1118/0128
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Contains sodium ibuprofen
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, dental pain, period pain, cold and flu symptoms and fever
Nurofen Express 256 mg Caplets; contains sodium ibuprofen; for pain relief; always read the label-UK/N/1118/0128
Dual action pain relief: fast acting and long lasting
Starts to absorb in 5 minutes**
Lasts for up to 9 hours**
UK’s 1st ibuprofen & paracetamol combinatio
From the makers of Nurofen
Nuromol Dual action pain relief is for when regular painkillers alone aren’t enough*. It starts working faster than ibuprofen and lasts longer than paracetamol alone for all in one pain relief^. *Ibuprofen or paracetamol. **based on 2 tablet dose. ^based on 2 tablet dose of Nuromol vs standard paracetamol 1000mg or standard ibuprofen 400mg alone. To verify contact PO Box 4044, Slough, SL1 0NS. Nuromol Dual Action Pain Relief 200mg/500mg tablets. Contains ibuprofen & paracetamol. For pain not relieved by ibuprofen or paracetamol individually. Always read the label. RB-M-85081
This product is quantity restricted and a maximum of 2 products containing paracetamol, aspirin or ibuprofen can be bought per week per customer.
Fast, effective pain relief
Provides up to 8 hours of relief, from mild to moderate pain with dose
Relieves: headaches, tension headaches, migraines, back pain, muscular and rheumatic pain, body aches and pain, inflammation, dental pain, period pain, cold and flu symptoms, fever
【#1 EAR CANDLES SET IN THE GREAT BRITAIN】From London to your home, we create our ear cnadle using rigorously tested ingredients. Make pampering a luxurious experience with our VERSATILE SET OF 8 Pairs Earcandle set. Join 110,000+ customers who love our hopi ear candle for massage, relaxing, and ear wax cleaning.
【Pure Ingredients】100% plant materials, 100% natural beeswax, purified essential oil, hand-crafted, full compliance with environmental requirements.
【Every Color Made by Different Fragrance】Orange-Sweet Citrus, Green-Healthy Green Tea, White-Refreshing Peppermint, Purple-Calming Lavender, Pink Red-Romantic Rose, Yellow-Relaxing Bergarmot, Blue-Warm Rosemary, Brown-Soothing Sandalwood.
【Reduce Stress and Relax! Quality Guaranteed】Our candles are hand made with the highest quality all-natural beeswax. Hollow center with tapered opening. Silver Safety Marker indicates where to stop burning candle.
【Easily Removable Drip Stop Filter】 Simply pull out filter and poke foam through wide end for a more holistic traditional burn if desired. 【Much Less Smoke than Paraffin Petroleum Candles】 Beeswax burns more evenly providing a consistent powerful heat vortex. Zero carcinogens released unlike Paraffin which releases smoke and toxins.
🧻 KEEP ON ROLLING! – We offer the largest pre-printed food allergen sticker rolls on the catering circuit. This roll contains a whopping 600 allergy labels, meaning more stickers for your spending!
📐 ALL SIZES CATERED FOR – This roll contains 600 large allergy food labels measuring 5cm x 5cm. However, please be sure to check out our other sizes available.
🔄 REMOVABLE ADHESIVE – Unlike other low-cost food allergen stickers, our premium label construction guarantees that you can effortlessly remove and reapply each allergen label multiple times.
🥜 14 ALLERGENS – Our food allergy stickers contain tick boxes for all 14 food allergens. These include Celery, Egg, Fish, Gluten, Lupin, Milk, Mustard, Peanut, Sesame, Crustacean, Mollusc, Nut, Soya and Sulphite. We also include an ‘Other’ section where you can add any additional details.
✔ FULLY COMPLIANT – Hambli food catering labels are in full compliance with Natasha’s Law and adhere to the Food Information for Consumers Regulation (2014), so whether your customers have a nut allergy, dairy allergy or soya allergy, you’ll be covered.
🧻 KEEP ON ROLLING! – We offer the largest pre-printed food allergen sticker rolls on the catering circuit. This roll contains a whopping 600 allergy labels, meaning more stickers for your spending!
📐 ALL SIZES CATERED FOR – This roll contains 600 large allergy food labels measuring 5cm x 5cm. However, please be sure to check out our other sizes available.
🔄 REMOVABLE ADHESIVE – Unlike other low-cost food allergen stickers, our premium label construction guarantees that you can effortlessly remove and reapply each allergen label multiple times.
🥜 14 ALLERGENS – Our food allergy stickers contain tick boxes for all 14 food allergens. These include Celery, Egg, Fish, Gluten, Lupin, Milk, Mustard, Peanut, Sesame, Crustacean, Mollusc, Nut, Soya and Sulphite. We also include an ‘Other’ section where you can add any additional details.
✔ FULLY COMPLIANT – Hambli food catering labels are in full compliance with Natasha’s Law and adhere to the Food Information for Consumers Regulation (2014), so whether your customers have a nut allergy, dairy allergy or soya allergy, you’ll be covered.